# SDR DALA2025100807320

- Difficulty date: April 24, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 59,228 hours, 43,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLAP FWD HINGE FITTING XRS=267 OF REAR SPAR AREA AT LH WING.  REPLACED PER SERVICEABLE LT CENTER WING FLAP HINGE FITTING (0931308)
